# SDR SWAA2024020844415

- Difficulty date: January 25, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB RIB TO FRONT SPAR WEB TEE CHORD ATTACH BRACKET CRACKED AT STA 129.5<[01] REMOVED AND REPLACED L/H HORIZONTAL STAB RIB TO FRONT SPAR WEB TEE CHORD ATTACH BRACKET STA 129.5 PER SRM 51-40-02; SRM 51-40-05; DWG# 182A5305; DWG# 182A2401 REV F; AND EA# 24-155-00236.;[02] VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED MEASUREMENT TABLE. JOB COMPLETE.
